EconPapers    
Economics at your fingertips  
 

On a Class of Matrix Differential Equations with Polynomial Coefficients

Boro M. Piperevski ()
Additional contact information
Boro M. Piperevski: Ss Cyril and Methodius University

A chapter in Approximation and Computation, 2010, pp 385-390 from Springer

Abstract: Abstract A class of matrix differential equations is considered in this article. The conditions under which this class has a polynomial solution are obtained. A formula of the polynomial solution is also obtained, and some special cases of this type of equations related to orthogonal polynomials are observed.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_24

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_24